MAUDE Adverse Event Report: CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number SRD5559
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a 5f 125 cm tempo diagnostic catheter broke off at the hub during extraction from the sheath.The separated segment was broken off in the patient¿s body but was successfully retrieved.There were no reported injuries to the patient.Additional information was requested but was not provided.The device was not returned.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, g3, g6, h1, h2, h3, h6, and h11.Complaint conclusion: as reported, a 5f 125 cm tempo diagnostic catheter broke off at the hub during extraction from the sheath.The separated segment was broken off in the patient¿s body but was successfully retrieved.There were no reported injuries to the patient.Additional information was requested but was not provided.The device was not returned.A product history record (phr) review of lot 18357237 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported catheter (body/shaft): separated could not be substantiated because the device was not returned, images were not provided, and insufficient event details were available; therefore, the exact cause of the reported event cannot be determined.A product history record phr review revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Because the cause of the reported event could not be determined from the available information, a case-specific assessment of residual risk communication could not be performed.Based on the available information, there is no evidence to suggest the reported event is related to manufacturing or design issues.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24532053
Report Number9616099-2026-00344
Device Sequence Number9026902
Product Code DQO
UDI-Device Identifier10705032048545
UDI-Public(01)10705032048545(17)270731(10)18357237
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSRD5559
Device Lot Number18357237
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown